| Model Number |
N/A |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/19/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A united states customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding an erroneously elevated enzymatic carbonate (eco2) result obtained for one (1) patient on a dimension® exl 200 integrated chemistry system.Siemens is investigating the event.
Event or Problem Description
The customer reported to siemens they obtained an erroneously elevated enzymatic carbonate (eco2) result on one (1) patient sample on a dimension® exl¿ 200 integrated chemistry system.The erroneously elevated result was not reported to the physician.The same sample was reprocessed on the same dimension® exl¿ 200 integrated chemistry system.A lower result was obtained, considered correct and reported to the physician.There are no known reports of patient intervention or adverse health consequences due to the erroneously elevated enzymatic carbonate (eco2) result.
Additional Manufacturer Narrative
Additional information (30-jan-2025): siemens healthcare diagnostics headquarters service operations support (sos) concluded the investigation of the event.Sos reviewed the instrument data and the information provided by the customer.A customer service engineer (cse) performed routine troubleshooting actions on the dimension exl 200 instrument.No discordant results were reported by the customer after these routine service actions were completed.The cause of the event is unknown.A potential product issue was not identified.The customer is operational.The device is performing within specifications.No further evaluation is required.In section h6, the investigation finding and the investigation conclusion codes were updated.Initial mdr 2517506-2025-00002 was filed 06-jan-2025.